# SDR CALA2025041003669

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,192 hours, 34,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - ESPU INT LOAD EMERGENCY LEFT.  ESPU IS SEAT ROW 21 DADO PNL. 2 EXIT SIGNS ON DADO PANEL HAS 1 EACH BULB OUT. ORDERED ESPU.  NEED TO CHANGE 2 BULBS FIRST. RELAMPED 2EA LIGHT BULB FOR LH OVERWING DOOR EMERGENCY EXIT SIGN. OP CHECK GOOD EMERGENCY LIGHT SYSTEM REF AMM TASK 33-51-00-710-001-A
